# SDR AWXA200300786

- Difficulty date: June 11, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 44,107 hours, 20,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347217220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER SURFACE OF SEAT TRACK EXTRUSION AT FR 67, Y1321.  MAINTENANCE REMOVED DAMAGED SEAT TRACK EXTRUSION BETWEEN AT FR 67, Y1321; FABRICATED A NEW REPLACEMENT SEAT TRACK EXTRUSION; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG 39-41, FIG 18.
